On the critical values of Hecke L-series
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 49-54.
@incollection{MSMF_1980_2_2__49_0,
     author = {Gross, Benedict H. and Zagier, Don},
     title = {On the critical values of {Hecke} {L-series}},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {49--54},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     doi = {10.24033/msmf.279},
     zbl = {0462.14015},
     mrnumber = {82g:14026},
     url = {http://archive.numdam.org/articles/10.24033/msmf.279/}
}
TY  - CHAP
AU  - Gross, Benedict H.
AU  - Zagier, Don
TI  - On the critical values of Hecke L-series
BT  - Fonctions abéliennes et nombres transcendants
ED  - Bertrand, Daniel
ED  - Waldschmidt, Michel
T3  - Mémoires de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 49
EP  - 54
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.279/
UR  - https://zbmath.org/?q=an%3A0462.14015
UR  - https://www.ams.org/mathscinet-getitem?mr=82g:14026
UR  - https://doi.org/10.24033/msmf.279
DO  - 10.24033/msmf.279
ID  - MSMF_1980_2_2__49_0
ER  - 
%0 Book Section
%A Gross, Benedict H.
%A Zagier, Don
%T On the critical values of Hecke L-series
%B Fonctions abéliennes et nombres transcendants
%E Bertrand, Daniel
%E Waldschmidt, Michel
%S Mémoires de la Société Mathématique de France
%D 1980
%P 49-54
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.279
%R 10.24033/msmf.279
%F MSMF_1980_2_2__49_0
Gross, Benedict H.; Zagier, Don. On the critical values of Hecke L-series, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 49-54. doi : 10.24033/msmf.279. http://archive.numdam.org/articles/10.24033/msmf.279/

[1] Chowla S., and Selberg A., On Epstein's Zeta Function. J. Crelle 227 (1967), 96-110. | MR | Zbl

[2] Katz N., p-adic interpolation of real analytic Eisenstein series. Annals Math. 104 (1976), 459-571. | MR | Zbl

Cited by Sources: